# SDR ASAA1058050

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 10,806 hours, 3,278 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES WILL NOT STAY ENGAGED FOR MORE THAN ABOUT 5 SECONDS.  SAME RESULT WITH AUTOPILOT ON OR OFF A OR B SELECTED.  ALL OTHER SYSTEMS AND INDICATIONS ARE NORMAL.  BITE LOGGED MSG 22 31688 NR 2 ASM RATE MONITOR FAULT LAST LEG ONLY.  ACCOMPLISHED CURRENT STATUS TEST REF MM 22 31 00, NO FAULTS SERVO MOTOR TEST PASSED REF MM 22 31 00.  SYSTEM TEST.  NO HISTORY PAST 90 DAYS.  ACCOMPLISHED ALL A/T LWMP CHECKS REF LWMP CHECKLIST MM 22 00 01 NO FAULTS.
